Ask a Neurologist. Get Answers to Your Neurology Questions.
Hello this is Dr. Stan and I will assist you with your question today. I am board certified and I have 40 years of patient experience. I will be happy to help you today. I'm sorry to hear of your problem.
You haven't mentioned that you have been ill or have had any symptoms other than your history of depression. The medications you have been on will not have any indication for causing brain atrophy. There are certain diseases that can cause this, MS being one of them. Again you don't mention any symptoms that might make one think of Multiple Sclerosis as being the cause.
The list includes Dementia, Cerebral Palsy, Epilepsy, Type II Diabetes, Encephalitis (Infection with high fever) and Malnutrition.
Since you are in the evaluation stage by your doctor for a cause, you should also discuss these other medical problems which can cause atrophy to see if you have symptoms.
I am available to answer any additional questions you may have. Thank you for allowing me to provide assistance. I hope your medical problem(s) are resolved soon and you feel better. If you find the information I provided helpful, please rate me with 5-Stars. Thank you